# SDR USAA2013080700030

- Difficulty date: August 6, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 32,959 hours, 22,115 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5337111200900
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK, CORROSION WAS FOUND ON SEAT TRACK BETWEEN FR 44 TO 45, -Y1292.  REPLACED SEAT TRACK IAW SRM 53-31-15, FIG 103, 51-21-11 & 51-42-11.
